Riemann-Liouville fractional derivative with varying arguments

N. Ravikumar; S. Latha

Matematički Vesnik (2012)

  • Volume: 64, Issue: 247, page 17-23
  • ISSN: 0025-5165

How to cite


N. Ravikumar, and S. Latha. "Riemann-Liouville fractional derivative with varying arguments." Matematički Vesnik 64.247 (2012): 17-23. <http://eudml.org/doc/253288>.

author = {N. Ravikumar, S. Latha},
journal = {Matematički Vesnik},
keywords = {univalent functions; Komato operator; linear operator},
language = {eng},
number = {247},
pages = {17-23},
publisher = {Društvo matematičara Srbije},
title = {Riemann-Liouville fractional derivative with varying arguments},
url = {http://eudml.org/doc/253288},
volume = {64},
year = {2012},

AU - N. Ravikumar
AU - S. Latha
TI - Riemann-Liouville fractional derivative with varying arguments
JO - Matematički Vesnik
PY - 2012
PB - Društvo matematičara Srbije
VL - 64
IS - 247
SP - 17
EP - 23
LA - eng
KW - univalent functions; Komato operator; linear operator
UR - http://eudml.org/doc/253288
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.